# SDR 9513929922

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945N
- Make and model: Doug DC-9-32
- Aircraft serial: 47664
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fs 604
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CRACKS IN THE WING TO FUSELAGE ATTACH FITTING, RIGHT AND LEFT SIDES FS 604.  REPAIRED FITTINGS (P/N 5910465-33, -34), PER EA 99-97123.
